# SDR QXEA200701794

- Difficulty date: December 3, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 16,888 hours, 17,222 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG - FLIGHT 2393 - DURING TAXI, THE LOAD ON THE STANDBY BATTERY REMAINS STEADY AT .03 TO .45.  RETURNED TO THE GATE.  MAINTENANCE CLEANED THE BATTERY INDICATION CONNECTOR AND REMOVED MOISTURE FROM THE STANDBY BATTERY SHUNT AREA.  BATTERY INDICATION RETURNED TO NORMAL AND BATTERY SYSTEM TESTS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
